# SDR CALA2025082708192

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5391379020002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FRAME 28 STR33 LH TO 33 RH FLOOR PROFILE PANEL HAS CORROSION.  REMOVED AND REPLACED FWD CARGO PROFILE PANEL AT FR28 STR33 LH TO 33 RH IAW A320 SRM 51-42-11.
